Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What is the white substance with the stool? What are the rashes on body?

Hi, I have just passed a soft motion. I noticed a white milky substance with the motion. Have been feeling off colour for about a week or so and have discomfort in the middle left side of my abdo, just above my belly button. Had a mesh repair of an umbilicus hernia about 2 months ago. I also have a rash on my neck , arms, legs and chest. Look like tiny insect bits and a sore throat on and off
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You might be suffering from a worm infestation of intestine.

Another possibility is mucus.

Get a stool test done,

This will confirm the diagnosis.

You can take a dose of albendazole.

Rash can appear even in worm infestation due to allergic reaction.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health,
Thank you
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor